# SDR SWAA2017022311922

- Difficulty date: February 10, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 27,101 hours, 15,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD AT UPPER AND LOWER SURFACE CORRODED AT BS 986, RBL 7, AROUND FASTENER HOLE.  REPAIRED FLOORBEAM IAW SRM.
